EXACTECH INC. PS TIBIAL INSERTS SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-24-09 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/21/2008
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2008, with no reported revision.No other patient information / medical history reported.The device will not be returned.There is no other information available.
Additional Manufacturer Narrative
H10.Pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.
Additional Manufacturer Narrative
The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear over the course of 15 years implantation and/or inclusion of the polyethylene in the packaging recall.Additionally, the devices are implanted for over ten years prior to the reported failure.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected component, and investigation clinical codes.